# SDR SWAA2022071223312

- Difficulty date: June 27, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK STA 540; BL0-LBL 25; WL 208. / [01] REPLACED CRACKED PANEL BREAK STA 540; BL0-LBL 25; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; REF IPC 53-42-11-66.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
